Alert archive / South Dakota / Wind Advisories in 2008

Wind Advisory 5, NWS Aberdeen, SD

April 14, 2008Big Stone County, Traverse County, Minnesota; 26 counties in South Dakota

NWS Aberdeen, SD issued this wind advisory at Apr 14, 2008, 3:48 PM CDT for Big Stone County, Traverse County, Minnesota; 26 counties in South Dakota. It took effect at Apr 15, 2008, 4:00 AM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Apr 14, 2008, 3:48 PM CDT (20:48 UTC)
In effect from
Apr 15, 2008, 4:00 AM CDT
Expired
Apr 15, 2008, 9:00 PM CDT
In force
17 hr
Issued by
NWS Aberdeen, SD
All 28 counties

Big Stone County, MN, Traverse County, MN, Brown County, SD, Buffalo County, SD, Campbell County, SD, Clark County, SD, Codington County, SD, Corson County, SD, Day County, SD, Deuel County, SD, Dewey County, SD, Edmunds County, SD, Faulk County, SD, Grant County, SD, Hamlin County, SD, Hand County, SD, Hughes County, SD, Hyde County, SD, Jones County, SD, Lyman County, SD, Marshall County, SD, McPherson County, SD, Potter County, SD, Roberts County, SD, Spink County, SD, Stanley County, SD, Sully County, SD, Walworth County, SD

The radar

The Aberdeen radar (KABR), 56 km from the middle of the area, began a volume at 20:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 8.8 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2008-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2008-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2049 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KABR 142048
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
348 PM CDT MON APR 14 2008

.STRONG LOW PRESSURE WILL BRING EVEN STRONGER AND MORE WIDESPREAD
WINDS TO THE REGION VERY LATE TONIGHT AND TUESDAY.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-150500-
/O.NEW.KABR.WI.Y.0005.080415T0900Z-080416T0200Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
348 PM CDT MON APR 14 2008 /248 PM MDT MON APR 14 2008/

...WIND ADVISORY IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 PM CDT
/8 PM MDT/ TUESDAY...

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO 9 PM
CDT /8 PM MDT/ TUESDAY. 

THE STRONG WINDS LATE THIS AFTERNOON WILL SUBSIDE SLIGHTLY THIS
EVENING BEFORE PICKING UP AGAIN VERY LATE TONIGHT. THE STRONGEST
WINDS ARE EXPECTED TO DEVELOP DURING THE MID MORNING HOURS ON
TUESDAY...AND LAST WELL INTO THE EVENING HOURS. DURING THAT TIME
PERIOD 25 TO 45 MPH SOUTH WINDS CAN BE EXPECTED...WITH EVEN HIGHER
GUSTS POSSIBLE DURING MAX HEATING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$
TDK
4 follow-up statements
000 
WWUS73 KABR 150205
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
905 PM CDT MON APR 14 2008

.STRONG LOW PRESSURE WILL BRING EVEN STRONGER AND MORE WIDESPREAD
WINDS TO THE REGION VERY LATE TONIGHT AND TUESDAY.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-151015-
/O.CON.KABR.WI.Y.0005.080415T0900Z-080416T0200Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
905 PM CDT MON APR 14 2008 /805 PM MDT MON APR 14 2008/

...WIND ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO
9 PM CDT /8 PM MDT/ TUESDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 4 AM CDT /3 AM MDT/ TO
9 PM CDT /8 PM MDT/ TUESDAY. 

THE STRONG WINDS LATE THIS AFTERNOON WILL SUBSIDE SLIGHTLY THIS
EVENING BEFORE PICKING UP AGAIN VERY LATE TONIGHT. THE STRONGEST
WINDS ARE EXPECTED TO DEVELOP DURING THE MID MORNING HOURS ON
TUESDAY...AND LAST WELL INTO THE EVENING HOURS. DURING THAT TIME
PERIOD 25 TO 45 MPH SOUTH WINDS CAN BE EXPECTED...WITH EVEN
HIGHER GUSTS POSSIBLE DURING MAX HEATING.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

HINTZ
000 
WWUS73 KABR 150931
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
431 AM CDT TUE APR 15 2008

.LOW PRESSURE WILL CONTINUE TO PRODUCE VERY STRONG WINDS ACROSS
THE REGION TODAY.

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-152000-
/O.CON.KABR.WI.Y.0005.000000T0000Z-080416T0200Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
431 AM CDT TUE APR 15 2008 /331 AM MDT TUE APR 15 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

STRONG WINDS OCCURRING THIS MORNING ACROSS MUCH OF SOUTH DAKOTA AND
WESTERN MINNESOTA ARE EXPECTED TO CONTINUE AND WILL EVEN STRENGTHEN
THROUGH THE EARLY MORNING HOURS. STRONG GUSTY WINDS WILL
CONTINUE INTO THE AFTERNOON BEFORE BEGINNING TO DIMINISH FROM
WEST TO EAST. THROUGHOUT THE DAY...SUSTAINED SOUTHWESTERLY WINDS OF 25
TO 45 MPH CAN BE EXPECTED...WITH OCCASIONAL HIGHER GUSTS POSSIBLE
DURING THE LATE MORNING AND EARLY AFTERNOON HOURS.

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$

CONNELLY
000 
WWUS73 KABR 152016
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
316 PM CDT TUE APR 15 2008

.LOW PRESSURE WILL CONTINUE TO PRODUCE VERY STRONG WINDS ACROSS
THE REGION THIS EVENING. 

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-160200-
/O.CON.KABR.WI.Y.0005.000000T0000Z-080416T0200Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
316 PM CDT TUE APR 15 2008 /216 PM MDT TUE APR 15 2008/

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT /8 PM MDT/ THIS
EVENING. 

STRONG WINDS OF 25 TO 40 MPH WILL CONTINUE INTO THE EVENING HOURS
ACROSS THE REGION...ESPECIALLY NORTHEAST SOUTH DAKOTA. MEANWHILE
GUSTY NORTHWEST WINDS WILL MOVE INTO AREAS ALONG AND WEST OF THE
MISSOURI RIVER VALLEY BEHIND A FRONTAL BOUNDARY. HOWEVER...BY MID
TO LATE EVENING THE WINDS SHOULD GRADUALLY SUBSIDE...EXCEPT FOR
SOME BRIEF GUSTS BEHIND THAT EASTWARD ADVANCING COLD FRONT.   

USE CAUTION WHEN TRAVELING...ESPECIALLY IF YOU ARE DRIVING A HIGH
PROFILE VEHICLE.  SECURE ANY LOOSE ITEMS OUTSIDE OR BRING THEM
INDOORS.

$$
TDK
000 
WWUS73 KABR 160204
NPWABR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ABERDEEN SD
904 PM CDT TUE APR 15 2008

...WIND ADVISORY HAS EXPIRED...

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-160315-
/O.EXP.KABR.WI.Y.0005.000000T0000Z-080416T0200Z/
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
INCLUDING THE CITIES OF...WHEATON...ORTONVILLE...MCLAUGHLIN...
HERREID...EUREKA...ABERDEEN...BRITTON...SISSETON...MOBRIDGE...
IPSWICH...WEBSTER...TIMBER LAKE...GETTYSBURG...FAULKTON...
REDFIELD...CLARK...WATERTOWN...MILBANK...CASTLEWOOD...
CLEAR LAKE...FORT PIERRE...ONIDA...PIERRE...HIGHMORE...MILLER...
MURDO...PRESHO...FORT THOMPSON
904 PM CDT TUE APR 15 2008 /804 PM MDT TUE APR 15 2008/

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS CONTINUE TO
DIMINISH SLIGHTLY AHEAD OF A COLD FRONT WORKING ACROSS THE REGION.
BEHIND THE COLD FRONT...NORTHWEST WINDS FROM 20 TO 30 MPH CAN BE
EXPECTED WITH LOCALLY HIGHER GUSTS POSSIBLE. 



$$


HINTZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this wind advisory went out at Apr 14, 3:43 PM CDT, 5 minutes earlier.

Area forecast discussion, Apr 14, 3:43 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ABERDEEN SD
343 PM CDT MON APR 14 2008

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
FIRE DANGER AND WINDS ARE TOPS FOR THIS DISCUSSION. FOR TNT WE ARE
BOUNCING OFF WIND CRITERIA OVER PARTS OF THE CWA BUT ITS NOT A
SLAM DUNK AREAL COVERAGE-WISE...AND FEEL THAT SOME DECOUPLING WILL
OCCUR THIS EVENING. THE ONE POTENTIAL PROBLEM COULD BE THE HIGHER
ELEVATIONS IN THE NORTHEAST CWA...SAY AROUND K8D3. BUT ONCE AGAIN AM
CONCERNED THAT AREAL COVERAGE WOULD NOT BE ENOUGH TO WARRANT AN
ADVISORY. DECIDED ALONG WITH ADJACENT OFFICES THAT GOING WITH ONE
TOWARD MORNING AND INCLUDING THE REST OF THE CWA WOULD WORK OKAY
FOR MUCH OF THE DAY ON TUESDAY...EVEN THOUGH TIMING IS A BIT EARLY
FOR PARTS OF THE AREA. WINDS ARE FULLY EXPECTED TO BE IN THE 25 TO
45 MPH RANGE ON TUESDAY OUT AHEAD OF FRONTAL BOUNDARY WITH TIGHT
SFC GRADIENT. ALSO...TEMPERATURES ON TUESDAY SHOULD BE FAIRLY
WARM AND MOS LOOKED OKAY EXCEPT OVER NORTHEAST CWA SNOWFIELD WHICH
HAS BEEN TOUGH TO GET RID OF. BACKED OFF SOME ON THE MERCURY FOR
THEM. WOULD LIKE TO SEE WINDS FAVOR A BIT MORE OF A SOUTHWEST
DIRECTION FOR BEST MIXING BUT THAT MAY NOT HAPPEN EXCEPT OVER
WESTERN CWA.

FOR TUESDAY NIGHT AND WEDNESDAY SYSTEM COMES OUT OF THE ROCKIES
WITH AN ENERGY SPLIT...ONE CHUNK HEADING INTO THE SOUTHERN PLAINS
WITH THE OTHER HEADING ACROSS NORTHERN PLAINS. WHILE MOST OF THE
ENERGY BYPASSES THE ABR CWA...THE MODELS ARE STILL PREDICTING SOME
LATE DAY INSTABILITY AND MOISTURE RETURN AHEAD OF BOUNDARY. MID LEVEL
LAPSE RATES ALSO QUITE STEEP SO A SHOWER NOT OUT OF THE QUESTION.
HEADING INTO WEDNESDAY THE MID LEVELS REALLY COOL OFF AND LAPSE
RATES REMAIN VERY STEEP IN THE LOW TO MID LEVELS. WOULD NOT BE
SURPRISED TO SEE ISOLATED ACTIVITY...ESPECIALLY IN THE AFTERNOON.
MEANWHILE TEMPERATURES ON WEDNESDAY WILL BE SOMEWHAT COOLER AND
FELT MOS WAS A BIT OPTIMISTIC BASED ON H85/H925 TEMPS.

.LONG TERM...THURSDAY THROUGH MONDAY
CONDITIONS SHOULD BE STABILIZING ON THURSDAY WITH HIGH PRESSURE
BUILDING INTO THE FORECAST AREA...BOTH AT THE SURFACE AND ALOFT.
SOME COOLER AIR WILL BE IN PLACE ACROSS THE FORECAST AREA ON
THURSDAY...COMPARED TO EARLIER IN THE WEEK...WITH 925HPA TEMPS
ONLY TOPPING OUT AROUND +7C TO +11C DURING PEAK HEATING/MIXING.
HOWEVER...WEAK WAA SETS UP FOR FRIDAY WITH SOME STRONGER WAA FOR
FRIDAY NIGHT THROUGH SATURDAY NIGHT...AS UPPER LEVEL STEERING FLOW
BECOMES QUITE AMPLIFIED WHEN DEEP LONGWAVE TROFFING OVER THE
WESTERN CONUS SETS UP BY THIS WEEKEND. THE BIG QUESTION FOR THIS
WEEKEND SURROUNDS TIMING OF INDIVIDUAL UPPER WAVES ROTATING
THROUGH THE BASE OF THE UPPER TROF AND LAUNCHING OUT ONTO THE
CENTRAL AND NORTHERN PLAINS LATE IN THE WEEKEND AND INTO EARLY
NEXT WEEK. CONSENSUS IN MEDIUM RANGE MODELS AND ALL THEIR ENSEMBLE
RUNS SUGGESTS THERE IS A CHANCE FOR SOME PRECIPITATION ACROSS THIS
AREA...MOST LIKELY CONVECTIVE IN NATURE ON SUNDAY AND STRATIFORM
IN NATURE ON MONDAY. SO...HAVE ACCEPTED GUIDANCE POPS AN INSERTED
SOME RW-/R- MENTION IN THE GRIDS FOR THE LATER PORTION OF THE
EXTENDED FORECAST.

&&
.AVIATION...
VFR CONDITIONS EXPECTED THROUGH THE NEXT 24 HOURS WITH
UNRESTRICTED VSBYS AND CLOUDS AOA 15K FEET. HOWEVER...WINDS WILL
BE STRONG FROM THE SOUTH/SOUTHEAST THROUGH TUESDAY.
&&

.FIRE WEATHER...
TUESDAY SHOULD AGAIN FEATURE AN EXTREME FIRE DANGER THREAT OVER
AREAS WEST OF THE JAMES VALLEY. AFTERNOON RELATIVE HUMIDITIES
AROUND 20 PERCENT AND WINDS OF 20 TO 40 MPH SHOULD PROMOTE
EXTREMELY DANGEROUS FIRE CONDITIONS FOR THE AFTERNOON AND EVENING.
&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR LOWER BAD RIVER-MISSOURI COTEAU-UPPER CHEYENNE-
     UPPER MISSOURI COTEAU.

     WIND ADVISORY FROM 4 AM CDT /3 AM MDT/ TO 9 PM CDT /8 PM MDT/
     TUESDAY FOR BROWN-BUFFALO-CAMPBELL-CLARK-CODINGTON-CORSON-
     DAY-DEUEL-DEWEY-EDMUNDS-FAULK-GRANT-HAMLIN-HAND-HUGHES-HYDE-
     JONES-LYMAN-MARSHALL-MCPHERSON-POTTER-ROBERTS-SPINK-STANLEY-
     SULLY-WALWORTH.

MN...WIND ADVISORY FROM 4 AM TO 9 PM CDT TUESDAY FOR BIG STONE-
     TRAVERSE.

&&

SHORT TERM...TDK
LONG TERM...DORN
AVIATION...TDK

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Apr 14, 4:50 AM CDT, 10 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
450 AM CDT MON APR 14 2008

SDZ003>006-009-010-015>018-033>037-045-048-051-151000-
CORSON-CAMPBELL-MCPHERSON-BROWN-WALWORTH-EDMUNDS-DEWEY-POTTER-
FAULK-SPINK-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-LYMAN-BUFFALO-
450 AM CDT MON APR 14 2008 /350 AM MDT MON APR 14 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL SOUTH
DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

VERY HIGH TO EXTREME FIRE DANGER WILL DEVELOP TODAY FROM THE JAMES
RIVER VALLEY AND POINTS WEST...ESPECIALLY ACROSS CENTRAL AND NORTH
CENTRAL SOUTH DAKOTA. RELATIVE HUMIDITY VALUES WILL FALL TO 20 TO
25 PERCENT IN THIS AREA...ALONG WITH SOUTH WINDS FROM 20 TO 30
MPH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

VERY HIGH TO EXTREME FIRE DANGER WILL OCCUR AGAIN TUESDAY
AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

MNZ039-046-SDZ007-008-011-019>023-151000-
TRAVERSE-BIG STONE-MARSHALL-ROBERTS-DAY-CLARK-CODINGTON-GRANT-
HAMLIN-DEUEL-
450 AM CDT MON APR 14 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA AND NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

TMT

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 3:28 PM CDTFire Weather WatchABR14 hr

Nearby

Wind Advisories in South Dakota, 2008Wind Advisories in Minnesota, 2008Every wind advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.